# SDR IPXA2021071371618

- Difficulty date: June 18, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#2 ENGINE INLET LIP HAS LOOSE FASTENERS.REPAIRED #2 ENGINE INLET LIP LOOSE FASTENERS IAW VT-SAA EA 011-7110-01-A9204 REV. IR AND UPS EO MD11-7110-80842-A. (MINOR)
